Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Started bleeding after taking i-pill. Should I be concerned?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions

My wife has taken i-pill contraceptive pills last week(1st May). There was no problem last week after taking the tablet. But, she is having bleeding since yesterday night. She had her menstruation cycle on 25 April. Is it something to be concerned about?
Posted Fri, 24 May 2013 in Women's Health
Answered by Dr. Rhea Chanda 17 minutes later
The effect of the ipill is withdrawal bleeding. Since she took the pill on 1st may,she should have had bleeding within a week. Thats what has happened. This happens as a normal effect of the emergency pill. There is nothing to worry about. But remember that taking the ipill multiple times will cause side effects like irregular cycles and may be ineffective.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor